Couldn't find what you looking for?

TRY OUR SEARCH!

Hi everyone, I've been taking the birth control pill (Marvelon 28.) since Feb. 25/2007, which is almost a month now. I've taking it on daily basis at almost the time time. So me and my boyfriend of 9 months we decided to have our private special moment and on March saturday the 10/07 me and my boyfriend had unprotected sex. He cummed inside and we did it two more times and I took the pill that night.

On Sunday going to Monday (I take it at night time around 11pm-12pm) I don't remember taking but and on Monday morning I wake up at like 8am and took it just in case. Later that day I had cramps, Very strong cramps and at night my breasts were swollen and hurted like never before. My body is feeling sore, I thought it was maybe because of what happened on saturday but still right now I'm sore. I'm feeling tired and I sleep for hours, then i wake up but still feel tired. I can't touch my boobs because it's so much pain and just now I'm having spotting when my period is still in 11 days. [I have very very regular periods]. I've lost the appetite and I have like stomach acids and i feel like a pression on my stomach.

Me and my boyfriend are thinking that maybe those sympthons are side effects of the pill.

Please Help

Loading...

Hi my name is dee and i have just started taking birth control also.
Everything you say i have been feeling.Please help i need the same advice as you!
Reply

Loading...

Hello! I've also been on the pill for about a month! I'm experiencing the same sort of side-effects, however, my boyfriend and I always use condoms. He cums inside the condoms and is still very careful not to spill, just in case. In relation to the pill, I have been feeling incredibly bloated and my breasts get sore! I have incredibly irregular periods, and I'm taking Yasmine to try and stabilize. Anyone else have these problems? I'll keep my eye on the question as I would like some advice on this too...
Reply

Loading...

I have been on the pill for about 2 weeks now, but the things i keep seeing are mainly questions about sore breasts and things of this nature. My doctor had told me that this can happen around a month on the pill because you are putting hormones into your body to prevent yourself from becoming pregnant. This is the major reason why you may have thease side effects. If you are still concerned i would talk to my doctor if i were you. It could jsut be side effects of the pill(which is the most likely cause.)

I also have a question though, does anyone know if after 1 month exactly on the pill if me and my boyfriend can have sex unprotected? i want to have sex with him unprotected to show him taht it is not the worst thing in the world but i also do not want to become pregnant. he is a virgin so i dont have to worry about any STD's. If we have unprotected sex and he cums in me, what is the chances of me getting pregnant at this time? After how long would it be safest to have unprotected sex on the pill? i take it every sday at the same time every day.
Reply

Loading...

The normal wait time would be 3 months, you are supposed to wait 3 months, the first 3 months of pills you should be using caution and a second form of contraception, like condoms and etc. As for the soreness and cramps and spotting that is normal. Your body is still adjusting to the hormones you're introducing into your body. Even if you were to get pregnant you won't see any symptoms like the night after. They show up 2 weeks after, thats the normal amount of time for a pregnancy to proceed. If you take your pill every night at the same time, the chance of you getting pregnant is 99%. The safest way you should proceed is after the 3 month danger zone. :-)
Reply

Loading...

Actually, it's only 7 days after starting on the pill you should use a second form a contraception e.g. a condom. not 3 months!
Reply

Loading...

I have been on the pill now as well for a little over a month and had my period a week ago. Suddenly this week my boobs became very sore. They hurt mostly when I don't have a bra on and move around too much, but some even when I do have a bra on. Everything I have researched says it's because of the pill. Your body is getting used to the hormones and needs time to adjust. I also have gained some weight because of the pill and this adds to the soreness. If you miss your period take a pregnancy test, but you are most likely not pregnant.
Reply

Loading...

I have been on the pill for going on three months now but the past two years I was on depo. My periods are regular and I have not yet recived my period yet and it is a week late. I continued to take my pill as normal but my husband and I got carried away in the heat of the moment and didnt use a back up two days after my missed period. I have freguent headaches, having to pee all the time, nausea, tired, breast are sore and bigger, bloating, backache, feeling warmer than usual...Is there a chance that I may be pregnant?
Reply

Loading...

hi everybody,based on everybodys symptoms was really normal,as what i understand about the pill,it changes the effect even if you missed one single pill for a day...
Reply

Loading...

Hi guys! You're safe on the pill after a week of using it, so don't worry too much! Although it's wise to use a second method of protection, you really should be just fine! Now, I had what you had about two weeks ago, and I'm thinking it might be the same reason! If you skip a day or take late during the second-third week, it can cause spotting and some serious period-like symptoms. I has spotting for an entire two days, I was in pain, bloated, sore breasts.. But with still taking the pills it got back into routine, and when I finished my pack, my period came like it was supposed to.

I know this forum is old, but I hope anyone who searches this for this problem sees it and it helps out a bit! (:
Reply

Loading...

Are you lot serious why dont you lot starting ur pill on the 1st day of your period you will be protected at instantly !
Reply

Loading...

Iv been on the pill for a month and have been spotting I usually get my period twice a week I had unprotected sex with my boyfriend and was wondering if I could get pregnant
Reply

Loading...

Sorry I ment twice a month *
Reply

Loading...